# SDR SWIA2014061238145

- Difficulty date: June 8, 2014
- Submitted: June 12, 2014
- Operation: Air carrier
- Aircraft: N779SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10276
- Aircraft time: 16,162 hours, 9,220 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Weak
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER INTERIOR CEILING FWD SIDE EMERGENCY LIGHT DIM.  R & R NR 2 EPSU BATTERY PACK IAW AMM.
